# SDR SIMA20210214001

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,611 hours, 32,988 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Anti-Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ICE COND- A/I INOP EICAS MESSAGE APPEARED 3 TIMES WITHIN 30 MINUTES ON THE GROUND AND AS WE TOOK THE RUNWAY- ABORTED TAKEOFF-C/A-RAR L/H ICE DETECTOR IAW EMB AMM 30-80-01 OPC GOOD NO FURTHER DEFECTS NOTED AT THIS TIME
